# SDR CALA2020072701071

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 39,870 hours, 13,877 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 7377899ERNLG
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDA 1 BOTH NOSE TIRES LOST ALL TRED ON TAKEOFF ROLL. REMOVED AND REPLACED BOTH NLG TIRES AS PER AMM32-45-21. WHEEL ASSY- LH ON 12010C20643, OFF B12403. RH ON B24407, OFF 12076C20643. ADD EMP:U330627
